# SDR IPXA1169474

- Difficulty date: September 15, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 8,612 hours, 5,379 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: A57240194201
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING T/E SKIN SUPPORT AT ABX 144.2 CRACKED.  REPAIRED RT WING T/E SKIN SUPPORT AT ABX 144.2 IAW STA-SA EA 300-5720-01-A3478-I/R AND EO A300-5720-44482-A.
